Asymptotic expansions for high-contrast linear elasticity

Leonardo A. Poveda, Sebastian Huepo, Victor M. Calo, Juan Galvis

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study linear elasticity problems with high contrast in the coefficients using asymptotic limits recently introduced. We derive an asymptotic expansion to solve heterogeneous elasticity problems in terms of the contrast in the coefficients. We study the convergence of the expansion in the H1 norm.
Original languageEnglish (US)
Pages (from-to)25-34
Number of pages10
JournalJournal of Computational and Applied Mathematics
Volume295
DOIs
StatePublished - Apr 11 2015

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Asymptotic expansions for high-contrast linear elasticity'. Together they form a unique fingerprint.

Cite this